Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Constructive existence of Minkowski functionals

Author: Hajime Ishihara
Journal: Proc. Amer. Math. Soc. 116 (1992), 79-84
MSC: Primary 46S30; Secondary 03F65
MathSciNet review: 1089409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In Bishop’s constructive mathematics, the framework of this paper, there are many situations where we cannot easily prove the existence of functionals whose existence is a trivial consequence of classical logic. One such functional is the Minkowski functional of a convex absorbing set. We shall prove the existence of Minkowski functionals in various spaces, and apply the theorems to establish the locatedness of the kernel of linear mappings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46S30, 03F65

Retrieve articles in all journals with MSC: 46S30, 03F65

Additional Information

Keywords: Minkowski functional, kernel of a linear mapping, constructive
Article copyright: © Copyright 1992 American Mathematical Society